| Model Number |
101/870/090 |
| Medical Device Problem Codes |
Defective Component (2292); Gas/Air Leak (2946)
| Health Effect - Clinical Codes |
Aspiration Pneumonitis (4455); Insufficient Information (4580)
| Date of Event |
11/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the device was malfunctioning during use.The issues include the malfunctioning of the subglottic suction valve on the newly inserted tracheostomy tube.Additionally, the cuff of the tracheostomy tube exhibited immediate leakage after insertion.This prompted the need for multiple tube changes.This situation is of particular concern as the patient undergoing these changes is at high risk of aspiration.It was reported that the following measures were taken in order to "solve the problem: tk change, survey of laboratory parameters and antibiosis." there was patient involvement.The samples are not available for evaluation.The products were found to be defective between 1-nov-2023 and 14-nov-2023.Only one patient was involved.(patient identifier (b)(6).
Additional Manufacturer Narrative
B3: month and year of event have been provided, day is unknown.E2: initial reporter - head of speech therapy.H3 - other: device is not available to be returned for investigation.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
H6 - evaluation codes: updated.Device evaluation: a review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.No trend of confirmed complaints in relation with this issue was identified.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.